ON SOME GENERALIZED DIFFERENCE SEQUENCE SPACES OF FUZZY NUMBERS DEFINED BY A SEQUENCE OF MODULI

Shyamal Debnath, Jayanta Debnath

DOI Number
-
First page
Last page

Abstract

We have introduced the paranormed sequence spaces cF (f; Λ; ∆m; p),
cF0 (f; Λ; ∆m; p) and l1 F (f; Λ; ∆m; p) of fuzzy numbers associated with the multiplier sequence Λ = (λk) determined by a sequence of moduli f = (fk). Some of their properties like solidity, symmetricity, completeness etc. and inclusion relations are studied.

Keywords


Fuzzy numbers, paranorm, modulus function, difference sequence

References

Y.Altin and M.Et, Generalized difference sequence spaces defined by a modulus function in a locally convex space, Scoo. J. Math., 31(2005), no. 2, 233-243.

S.Debnath, D. Bhattacharya and J.Debnath, On Some Sequence Spaces of IFNs, Bull.Kerala Math. Asso. 12 (2015), no. 2, 125-133.

S.Debnath and J.Debnath, Some generalized statistical convergent sequence spaces of fuzzy numbers via ideals, Math. Sci. Lett., 2(2013), no. 2, 151-154.

S.Debnath and J.Debnath, Some ideal convergent sequence spaces of fuzzy real numbers, Palestine J. Mathematics, 3 (2014), no. 1, 27-32.

S.Debnath and J.Debnath, On I-statistically convergent sequence spaces defined by sequences of Orlicz functions using matrix transformation, Proecciones J. Math. 33(2014),no. 3, 277-285.

S.Debnath and S.Saha, On some I-convergent generalized difference sequence spaces associated with multiplier sequence defined by a sequence of modulli, Proecciones J. Math.,

(2015), no. 2, 137-145.

M. Et and R. Colak, On some generalized difference sequence spaces, Soochow J. Math.,21(1995), 377-386.

G. Goes and S. Goes, Sequences of bounded variation and sequences of Fourier coefficients,Math. Zeift., 118(1970), 93-102.

P. K. Kamthan, Bases in certain class of Frechet spaces, Tamking J. Math, 7(1976), 41-49.

H. Kizmaz, On certain sequence spaces, Canad. Math. Bull, 24(1981), no. 2, 169-176.

I. J. Maddox, Spaces of strongly summable sequences, Quart. Jour. Math (2nd Ser.)18(1967), 345-355.

H. Nakano, Concave modulars, J Math Soc. Japan, 5(1953), 29-49.

K.Raj and S.K.Sharma, Some strongly convergent difference sequence spaces defined by a modulus functions, NOVISAD J.Math, 42(2012), no.2, 61-73.

S. Simons, The sequences spaces l(Pv) and m(pv), Proc. London Math. Soc.,15(1965), no.3, 422-436.

B. C. Tripathy and A. Baruah, New type of difference sequence spaces of fuzzy real numbers;Math. Model. Anal, 14(2009), no. 3, 391-397.

B. C. Tripathy and P. Chandra, On some generalized difference paranormed sequence spaces associated with multiplier sequence defined by modulus function, Anal. Theory Appl, 27

(2011), no. 1, 21-27.

B. C. Tripathy and S. Debnath, On generalized difference sequence spaces of fuzzy numbers,Acta Sinet. Tech., 35(2013), no. 1, 117-121

B. C. Tripathy and S. Mahanta, On a class of vector valued sequences associated with multiplier sequences; Acta Math. Appl. Sin. (Eng. Ser.), 20(2004), no. 3, 487-494.

L. A. Zadeh, Fuzzy sets, Inform. and control, 8(1965), no. 1, 338-353


Refbacks

  • There are currently no refbacks.




© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)